| Model Number |
8229706 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during thyroid surgery, a nerve monitoring emg tube was used.From the initial testing process through to the end of the surgery, there was no signal detected from the emg tube at any point.The position of the endotracheal tube was adjusted, and equipment and interface box issues were ruled out.The possibility of incomplete metabolism of muscle relaxants was excluded.There was a procedural delay of 20 minutes.Procedure was completed without using emg tube.There was no patient injury.